# SDR SIMA20160224005

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STEP SKIN IS CRACKED AT STOW CUP, VERTICAL & HORIZONTAL FLANGE.  REPAIRED IAW SRM 52-11-04.
